MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; FOLEY CATHETER KIT (EXCLUDES HIV TESTING)

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; FOLEY CATHETER KIT (EXCLUDES HIV TESTING)
Model Number URO175816TS
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event 1 [date redacted] lot: 0332405a194 patient had indwelling foley catheter with temperature sensing probe.Around 12:50pm urine was noted to be on the floor underneath the foley catheter bag.Drops of urine were noted to be falling from the bag onto the floor from the side seam of the bag in the bottom corner.Lot number on foley bag = 0332405a194 event 2 [date redacted] lot: (10)25cbd894, gtin:(b)(4).Pa-c [certified physician's assistant] was preparing to place a temp sensing foley into a patient preoperatively when noticed that the balloon port was missing off the catheter.It was a manufacturing defect completely sliced off and missing.This foley was discarded (but saved for return) prior to use.Another opened and inserted without incident.Pa-c's attention to detail saved the patient from having multiple insertions.Manufacturer response for foley catheter, temperature sensing foley catheter (per site reporter).Event 1: [date redacted] sample collected and emailed [redacted]; [date redacted] mailed on fedex, no tracking #.Event 2: [date redacted] sample collected from [redacted] and mailed on fedex.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
FOLEY CATHETER KIT (EXCLUDES HIV TESTING)
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key22478305
Report Number22478305
Device Sequence Number12766486
Product Code PPB
UDI-Device Identifier10193489988512
UDI-Public(01)10193489988512
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2025
Report Date (Section F) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberURO175816TS
Device Catalogue NumberURO175816TS
Device Lot Number0332405A194
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/20/2025